# SDR ASAA2019031628641

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,892 hours, 14,365 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING BOTH FMC'S DUMPED, LOST ALL DATA, HAD "VTK" ON BOTH SIDES. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801 FOUND LT FMC WITH PROGRAM FAULT. PERFORMED FIM 34-61 TASK 807, NO FAULTS PRESENT AT THIS TIME.
